Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v33.i5-8.30
13 pages

Bilinear Markov Processes of Searching for Moving Targets

Arkadiy A. Chikriy
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine
Karen G. Dzyubenko
Candidate in physics and mathematics, researcher of V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine; and University of Toronto, Canada

ABSTRACT

A bilinear Markov model is considered with the aim of solving the game problems of discrete-time search for moving targets with a finite set of states. The necessary optimality conditions for various scenarios are given.


Articles with similar content:

METHODS OF COMPUTATION OF THE HELICOPTER DEFORMATIONS FOR THE SPECIFIED FLIGHT REGIME
TsAGI Science Journal, Vol.47, 2016, issue 4
Evgueniy Vladimirivich Kasumov
An Approach Game Problem under the Failure of Controlling Devices
Journal of Automation and Information Sciences, Vol.32, 2000, issue 5
L. V. Baranovskaya, Alexey A. Chikriy, Arkadiy A. Chikriy
Computational Complexities of Modeling of Dynamical Systems with Anticipation
Journal of Automation and Information Sciences, Vol.51, 2019, issue 4
S. V. Lazarenko, Alexander S. Makarenko
Admissible Approximation of Discrete Argument Functions and its Application to Data Compression
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Nikolay P. Lepekha, I. A. Popiv, Nikolay Fedorovich Kirichenko
On Maximal Initial Data Set in Problems of Practical Stability of Discrete System
Journal of Automation and Information Sciences, Vol.43, 2011, issue 3
Alexander N. Bashnyakov, Ivan V. Khitko , Vladimir V. Pichkur